Mathematische Annalen

, Volume 327, Issue 1, pp 191–201

Differentiable perturbation of unbounded operators


DOI: 10.1007/s00208-003-0446-5

Cite this article as:
Kriegl, A. & Michor, P. Math. Ann. (2003) 327: 191. doi:10.1007/s00208-003-0446-5


If A(t) is a C1,α-curve of unbounded self-adjoint operators with compact resolvents and common domain of definition, then the eigenvalues can be parameterized C1 in t. If A is C then the eigenvalues can be parameterized twice differentiably.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Institut für MathematikUniversität WienWienAustria
  2. 2.Erwin Schrödinger Institute of Mathematical PhysicsWienAustria